MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG IPERIA 7 HF-T DF4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG IPERIA 7 HF-T DF4 PROMRI; CRT-D
Model Number 393009
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted and replaced due to eri, patient has high lv pacing threshold, which may have contributed to early battery depletion.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.
 
Additional Manufacturer Narrative
The device was returned and analyzed.The device memory demonstrated a normal device function while the device was implanted and in service.The bench test of the icd revealed that all therapy functions were available.The inspection of the device memory revealed that an elevated current was used for anti-bradycardia pacing.The last programmed left ventricular pacing output was found to be 5.5v and 1.5ms at 70 bpm base rate.This represents a high current program, which results in a faster battery discharge.In conclusion the device was fully functional, there was no indication of a device malfunction.Analysis of the device revealed normal battery depletion.

Brand Name
IPERIA 7 HF-T DF4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9194887
Report Number1028232-2019-04498
Device Sequence Number2550946
Product Code NIK
UDI-Device Identifier04035479129255
UDI-Public04035479129255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model Number393009
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2021
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer10/21/2019
10/11/2021
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date10/24/2019
10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR